Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 2, 2015, 4:51 PM EST for Newton County, Rockdale County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2015, 4:51 PM EST (21:51 UTC)
- Expired
- Nov 3, 2015, 4:51 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Haynes Creek at Dial Mill Road near Milstead (MLHG1). The gauge peaked at 9.79 ft at Nov 2, 2015, 6:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207435, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
563
WGUS42 KFFC 022151
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EST MON NOV 2 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
Little Haynes Creek near Milstead affecting Newton and Rockdale
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC035-151-217-031151-
/O.NEW.KFFC.FL.W.0072.151102T2151Z-000000T0000Z/
/SPGG1.1.ER.151102T2128Z.151102T2130Z.000000T0000Z.UU/
451 PM EST MON NOV 2 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The South River near Snapping Shoals.
* From this afternoon until further notice.
* At 4 PM Monday the stage was 11.3 feet...and rising.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County begin to
flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$
GAC217-247-031150-
/O.NEW.KFFC.FL.W.0073.151102T2151Z-000000T0000Z/
/MLHG1.1.ER.151102T2113Z.151102T2115Z.000000T0000Z.UU/
451 PM EST MON NOV 2 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Little Haynes Creek near Milstead.
* From this afternoon until further notice.
* At 4 PM Monday the stage was 9.3 feet...and rising.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the creek upstream and downstream from
the gage on Dial Mill Road. Some low lying portions of residential
backyards on River Ridge Trail will begin to flood.
&&
LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393
$$1 follow-up statement
663
WGUS82 KFFC 030150
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EST MON NOV 2 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Little Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC217-247-030220-
/O.CAN.KFFC.FL.W.0073.000000T0000Z-151103T0150Z/
/MLHG1.1.ER.151102T2113Z.151102T2115Z.000000T0000Z.UU/
850 PM EST MON NOV 2 2015
The Flood Warning is cancelled for
The Little Haynes Creek near Milstead.
* This takes effect immediately.
* At 8 PM Monday the stage was 9.6 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
&&
LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393
$$
GAC045-077-149-030220-
/O.CAN.KFFC.FL.W.0071.000000T0000Z-151104T1408Z/
/WHTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM EST MON NOV 2 2015
The Flood Warning is cancelled for
The Chattahoochee River near Whitesburg.
* This takes effect immediately.
* At 8 PM Monday the stage was 13.9 feet...and rising.
* Flood stage is 17 feet.
* The river will continue to rise through Tuesday morning before beginning to fall.
The river will not reach flood stage.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 2, 4:35 PM EST, 16 minutes earlier.
Area forecast discussion, Nov 2, 4:35 PM EST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 435 PM EST MON NOV 2 2015 .UPDATE... MAINLY UPDATED TO DROP THE FLOOD WATCH FOR A GOOD PORTION OF THE CWFA. OTHERWISE...NO CHANGES. && .PREV DISCUSSION... /ISSUED 400 PM EST MON NOV 2 2015/ UPDATE... THE STORM SYSTEM CONTINUES TO MOVE EAST ACROSS THE STATE AND WAS ABLE TO REMOVE A FEW COUNTIES IN OUR SOUTHEASTERN CWA OUT OF THE WATCH. THERE ARE STILL MULTIPLE COUNTIES REMAINING IN THE WATCH WHICH CONTINUES TO 00Z. CONDITIONS ARE STILL FAVORABLE FOR AN ISOLATED TORNADO TO DEVELOP IN THAT AREA. AS THIS SYSTEM CONTINUES TO MOVE EAST WE WILL BE ABLE TO REMOVE MORE COUNTIES OVER THE NEXT FEW HOURS. PREV DISCUSSION... /ISSUED 239 PM EST MON NOV 2 2015/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WEAK LOW PRESSURE CONTINUES TO LIFT SLOWLY NORTHEAST WITH A BROAD CENTER NOTED FROM THE WESTERN MOST PANHANDLE OF FLORIDA THROUGH MONTGOMERY AND INTO PORTIONS OF NW AND WEST CENTRAL GEORGIA. THIS CONTINUES TO LEAD TO TWO DISTINCTLY OPPOSED AIRMASS MAKEUPS WITH RELATIVELY COOL CONDITIONS TO THE NORTH AND INCREASINGLY WARM AND UNSTABLE CONDITIONS TO THE SOUTH. IN FACT...OVER SE PORTIONS OF THE AREA...SEEING SOME LOWER AND EVEN MID 80S DEVELOP WITH VERY MOIST CONDITIONS EVIDENT BY DEWPOINTS IN THE LOWER TO MID 70S. THIS HAS ALLOWED FOR CAPE VALUES TO INCREASE TO NEAR 2000 J/KG ALONG THE LEADING EDGE OF THIS ACTIVITY WHILE LOW LEVEL HELICITY VALUES REMAIN MORE THAN ADEQUATE TO PRODUCE ISOLATED TORNADOES. TORNADO WATCH IN EFFECT FOR THIS AREA THROUGH 7 PM TONIGHT. LATEST SHORT TERM GUIDANCE IS SHOWING ENHANCED CAPE FIELDS HOLDING ON A LITTLE LONGER THAN FIRST THOUGH THIS EVENING WITH 1000 J/KG MAINTAINING OVER EXTREME SE SECTIONS THROUGH 03Z. FOR THIS REASON WILL NEED TO MONITOR EVOLUTION OF SEVERE THREAT FOR THESE SE COUNTIES BASED ON THIS NEW TIMING. COULD VERY WELL WORK OUT THOUGH AS MAIN BAND MAY STABILIZE THOSE REMAINING COUNTIES JUST AS THE WATCH IS EXPIRING. REGARDLESS...POPS WILL BE HIGH FOR THE SOUTHERN TIER OF THE FORECAST AREA AND WILL MAINTAIN CATEGORICAL POPS THROUGH 00Z AND LIKELY POPS THROUGH 06Z. THEREAFTER WILL NEED TO MONITOR FOG AND DRIZZLE POTENTIAL AS LOW LEVEL MOISTURE REMAINS QUITE PLENTIFUL OVER THE AREA. EXPECT AREAS OF FOG TO DEVELOP BUT MORE UNCERTAINTY ON DENSE FOG POTENTIAL. WITH THE AMOUNT OF RAIN OVER THE AREA THE LAST 72 HOURS...NOT HARD TO SEE A SCENARIO FOR WIDESPREAD DENSE FOG AND WILL NEED TO MONITOR FOR POSSIBLE DENSE FOG ADVISORY. OTHERWISE...UPPER TROUGH NEVER COMPLETELY MOVES THROUGH THE AREA SO WE WILL BE LEFT WITH PLENTY OF LOW LEVEL MOISTURE AND LOW END RAIN CHANCES FOR THE REMAINDER OF THE SHORT TERM PERIOD. DEESE LONG TERM /WEDNESDAY THROUGH MONDAY/... LINGERING LOW LEVEL GULF/ATLANTIC MOISTURE ADVECTION INTO MIDWEEK SHOULD ALLOW FOR SLIGHT TO LOW END CHANCE OF MAINLY LIGHT RAIN OR DRIZZLE ACROSS PARTS OF THE AREA DRIVEN BY ISENTROPIC UPGLIDE AGAINST A HYBRID CAD WEDGE. WEAKENING WEDGE BY THURSDAY SO HAVE MOSTLY DRY. NEXT MAIN SYSTEM IS COMING INTO SOME BETTER CONSENSUS AMONG MODEL SOLUTIONS WITH A LESS PROGRESSIVE FRONTAL SYSTEM FROM THE NW. STILL GETTING PRETTY ELONGATED IN THE MOISTURE FIELD AND REMOVED FROM GOOD DYNAMICS. THE FRONT SHOULD SLOWLY DRAG SOUTHEASTWARD ACROSS THE CWA LATE FRIDAY INTO POSSIBLY SUNDAY SO HAVE TRENDED MAINLY HIGHER CHANCE POPS ACCORDINGLY AND LINGER POPS AT END OF PERIOD BASED ON PREVIOUS INCONSISTENCIES IN TIMING. PROGGED INSTABILITY IS RATHER MODEST BUT ENOUGH TO INCLUDE SLIGHT CHANCE THUNDER. TEMPS THROUGH FRIDAY SHOULD BE ABOVE NORMS WITH MANY AREAS HAVING HIGHS OF LOW TO MID 70S THEN COOLING BACK DOWN BY SATURDAY NIGHT BEHIND AFOREMENTIONED FRONT. BAKER HYDROLOGY...AREAS OF NORTH AND CENTRAL GA HAVE ALREADY HAD RECENT RAINFALL OF 3 TO 6 INCHES...AND PORTIONS OF THE SE MAY SEE AN ADDITIONAL 1 TO 2 INTO THIS EVENING AS ABNORMALLY EFFICIENT GULF MOISTURE CONTINUES TO STREAM NORTHEASTWARD. TRAINING CELLS MORE CONVECTIVE IN NATURE MAY END UP DROPPING LOCALLY HIGHER AMOUNTS OF RAINFALL LATER TODAY WITH AN APPROACHING LOW PRESSURE SYSTEM AND INTERACTIONS ALONG A LIFTING WARM/WEDGE FRONT. AVIATION... 18Z UPDATE... BRIEF PERIOD OF MVFR THAT WAS GENERATED LARGELY BY THE FACT THAT SHRA ACTIVITY WAS ABLE TO DISPERSE THE CIGS HAS SINCE ABATED. WHAT WE ARE LEFT WITH IS PRETTY MUCH ALL IFR OVER THE NORTHERN MOST TAF SITES WITH PERIODS OF -DZ AS WELL. EXPECT THIS TREND TO CONTINUE FOR THE ENTIRE OVERNIGHT PERIOD WITH SOME LIFR AND EVEN VLIFR POSSIBLE BY TUE MORNING. EXCEPTION WILL BE OVER MCN WHERE TSRA WILL BE POSSIBLE AND WILL INCLUDE A TEMPO THERE FOR THE NEXT SEVERAL HOURS. EVENTUALLY THOUGH...LIFR WILL TAKE HOLD THERE AS WELL WITH NOT MUCH IMPROVEMENT EXPECTED THROUGH EARLY TUE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA POTENTIAL AND TIMING OF LIFR. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 66 57 69 / 40 20 20 20 ATLANTA 59 68 57 70 / 20 20 20 10 BLAIRSVILLE 56 68 55 69 / 30 20 20 20 CARTERSVILLE 58 69 56 70 / 30 20 10 10 COLUMBUS 62 76 59 76 / 20 10 20 20 GAINESVILLE 57 65 55 67 / 30 20 20 20 MACON 65 74 60 75 / 70 30 20 20 ROME 59 70 56 71 / 40 20 10 10 PEACHTREE CITY 57 69 56 71 / 20 20 20 20 VIDALIA 71 77 66 79 / 70 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...HOUSTON...JEFFERSON... JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...WILKINSON. FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CRISP...DOOLY...HOUSTON. &&
Hazardous weather outlook, Nov 2, 4:33 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 PM EST MON NOV 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 433 PM EST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND EAST OF A LINE FROM MATTHEWS TO WARNER ROBBINS TO HATLEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM FOR THIS AREA. IN ADDITION...THE POTENTIAL FOR ISOLATED TORNADOES WILL CONTINUE. A FLOOD WATCH REMAINS IN EFFECT FOR HOUSTON...DOOLY AND CRISP COUNTIES UNTIL 7 PM. FLOOD WARNINGS REMAIN IN EFFECT FOR SEVERAL CREEKS AND STREAMS ACROSS METRO ATLANTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE NEXT CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE LATE FRIDAY INTO SUNDAY WITH AN APPROACHING FRONT FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED MAINLY ACROSS THE SOUTHERN AND EASTERN COUNTIES OF THE FORECAST AREA CURRENTLY UNDER A TORNADO WATCH. PLEASE SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 2, 1:37 PM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST MON NOV 2 2015
GAZ104-021915-
SUMTER GA-
137 PM EST MON NOV 2 2015
AT 131 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR SMITHVILLE...OR 7 MILES NORTHWEST OF
LEESBURG...MOVING NORTHEAST AT 35 MPH. WEAK ROTATION HAS BEEN
DETECTED WITH THIS STORM AND MAY BE UPGRADED TO A WARNING.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LESLIE...
...DESOTO AND COBB.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3192 8421 3205 8397 3203 8396 3202 8396
3202 8395 3200 8395 3199 8394 3199 8395
3197 8393 3193 8393 3193 8392 3191 8392
TIME...MOT...LOC 1831Z 238DEG 29KT 3182 8425Special weather statement, Nov 2, 2:02 PM EST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EST MON NOV 2 2015
GAZ104>106-021930-
SUMTER GA-CRISP GA-DOOLY GA-
202 PM EST MON NOV 2 2015
AT 201 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR DESOTO...OR 13 MILES SOUTHEAST OF
AMERICUS...MOVING NORTHEAST AT 30 MPH. WEAK ROTATION HAS BEEN
DETECTED WITH THIS STORM AND MAY BE UPGRADED TO A WARNING.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE VIENNA...
LESLIE...DESOTO...COBB...GEORGIA VETERANS MEMORIAL ST PK AND DRAYTON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3196 8411 3212 8391 3211 8381 3199 8381
3191 8401 3191 8405
TIME...MOT...LOC 1901Z 228DEG 27KT 3195 8405Special weather statement, Nov 2, 3:03 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EST MON NOV 2 2015
GAZ105-107-022030-
DOOLY GA-PULASKI GA-
303 PM EST MON NOV 2 2015
AT 302 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ABOUT 4 MILES SOUTHEAST OF PINEHURST...OR 8
MILES NORTHEAST OF VIENNA...MOVING NORTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLACE AND MOCK
SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3212 8368 3216 8371 3226 8355 3222 8349
3216 8349
TIME...MOT...LOC 2002Z 241DEG 16KT 3215 8366Special weather statement, Nov 2, 3:59 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EST MON NOV 2 2015
GAZ096-107-109-022130-
DODGE GA-BLECKLEY GA-PULASKI GA-
359 PM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND PULASKI
COUNTIES UNTIL 430 PM EST...
AT 355 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAWKINSVILLE...MOVING NORTHEAST AT 20 MPH.
WEAK ROTATION HAS BEEN DETECTED WITH THIS STORM AND A WARNING MAY BE
ISSUED IF IT INTENSIFIES.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THIS STORM
HAS ALSO EXHIBITED AREAS OF WEAK ROTATION. A BRIEF TORNADO
COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COCHRAN...DUBOIS...BAILEYS PARK...EMPIRE...RODDY AND YONKERS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3225 8339 3231 8343 3243 8327 3239 8320
3231 8319
TIME...MOT...LOC 2057Z 237DEG 16KT 3231 8335Special weather statement, Nov 2, 4:07 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EST MON NOV 2 2015
GAZ111-112-022130-
WHEELER GA-MONTGOMERY GA-
407 PM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND MONTGOMERY COUNTIES
UNTIL 430 PM EST...
AT 406 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS NEAR GLENWOOD...OR NEAR ALAMO...MOVING
NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THIS STORM
HAS ALSO EXHIBITED AN AREA OF LOCALIZED ROTATION. A BRIEF
TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MOUNT VERNON...GLENWOOD...AILEY...HIGGSTON...TARRYTOWN...KIBBEE AND
LANDSBURG.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3211 8273 3217 8278 3232 8260 3230 8246
3218 8248
TIME...MOT...LOC 2106Z 236DEG 27KT 3216 8272Special weather statement, Nov 2, 4:31 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EST MON NOV 2 2015
GAZ074-084-022200-
WILKINSON GA-WASHINGTON GA-
431 PM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON AND
WASHINGTON COUNTIES UNTIL 500 PM EST...
AT 431 PM EST...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 11 MILES
SOUTHWEST OF SANDERSVILLE...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...TENNILLE...OCONEE...DEEPSTEP...RIDDLEVILLE...WARTHEN
AND HEBRON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3288 8263 3282 8302 3294 8310 3295 8308
3295 8307 3296 8307 3314 8277
TIME...MOT...LOC 2131Z 249DEG 22KT 3291 8300
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 7:39 PM EST | Special Weather Statement | FFC | Wilcox | 36 min |
| Nov 2, 6:25 AM EST | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett | 65 min |
| Nov 2, 7:29 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Clayton, Cobb, Coweta, DeKalb and 10 more | 61 min |
| Nov 2, 7:52 AM EST | Special Weather Statement | FFC | Harris | 38 min |
| Nov 2, 8:00 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Nov 2, 8:03 AM EST | Special Weather Statement | FFC | Troup | 27 min |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | Gwinnett | 13 hr |
| Nov 2, 8:37 AM EST | Special Weather Statement | FFC | Harris | 38 min |
| Nov 2, 8:40 AM EST | Areal Flood Warning | FFC | Banks, Barrow, Clayton, DeKalb, Fayette, Forsyth and 4 more | 12 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Gwinnett | 27 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 48 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 29 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Newton, Rockdale | 43 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Barrow, Jackson | 43 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Nov 2, 9:44 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 15 hr |
| Nov 2, 9:52 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Nov 2, 9:52 AM EST | River Flood Warning | FFC | DeKalb | 13 hr |
| Nov 2, 12:01 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Nov 2, 1:37 PM EST | Special Weather Statement | FFC | Sumter | 38 min |
| Nov 2, 2:02 PM EST | Special Weather Statement | FFC | Dooly | 28 min |
| Nov 2, 2:21 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 26 hr |
| Nov 2, 2:56 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 42 hr |
| Nov 2, 3:03 PM EST | Special Weather Statement | FFC | Pulaski | 27 min |
| Nov 2, 3:59 PM EST | Special Weather Statement | FFC | Bleckley | 31 min |
| Nov 2, 4:00 PM EST | Tornado Warning | FFC | Telfair | 30 min |
| Nov 2, 4:07 PM EST | Special Weather Statement | FFC | Montgomery | 23 min |
| Nov 2, 4:27 PM EST | Tornado Warning | FFC | Telfair, Wheeler | 33 min |
| Nov 2, 4:31 PM EST | Special Weather Statement | FFC | Washington | 29 min |
| Nov 2, 4:51 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 25 hr |
| Nov 2, 4:59 PM EST | Tornado Warning | FFC | Montgomery, Toombs, Wheeler | 46 min |
| Nov 2, 5:44 PM EST | Special Weather Statement | FFC | Toombs | 16 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.